# SDR SWAA2022081629756

- Difficulty date: July 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 542BB PLATE AT LT WING 2022-381618 / [01] REPLACED PLATE ON ACCESS PANEL 542BB AT LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02;[02] REPLACED PLATE ON ACCESS PANEL 542BB AT LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02
